# SDR HEEA087853

- Difficulty date: May 22, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N457PH
- Make and model: Bell 407
- Aircraft serial: 53147
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Shaft
- Part number: 407040302113
- Part serial: A1006
- Condition: Scored
- Location: Tail Rotor
- Part time: 3,706 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SCORED SURFACE ON BEARING. REPLACED BEARING 407-040-339-101, S/N ZV1109 DUE TO SCORED SURFACE; SHAFT 407-040-330-101, S/N A2193 DUE TO WORN SHAFT JOURNAL; ADAPTER 406-040-328-103, S/N AFS2193 DUE TO CORROSION.   REPAIRED.
